# SDR 2010FA0001263

- Difficulty date: December 27, 2010
- Submitted: December 27, 2010
- Operation: General aviation
- Engine: Lyc O320B2B
- Engine time: 4,410 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Corroded
- Location: Engine
- Part time: 4,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT ID FOR CORROSION. DURING THE REMOVAL OF CRANKSHAFT EXPANSION PLUG STD 1211, CRANKSHAFT INTERNAL URETHABOND 104 WAS FOUND BUBBLED. REMOVED URETHABOND 104 AND FOUND CORROSION PITS THOUGHOUT THE TOP 3.5 INCH SURFACE.  ENGINE IS FACTORY O/H, AD98-02-08 COMPLIED WITH DURING THAT TIME. "PID" WAS STAMPED ON CRANKSHAFT FLANGE. ACCORDING TO AD "CRANKSHAFTS CONTAINING "PID" STAMPED ON THE OUTSIDE DIAMETER OF THE PROPELLER FLANGE ARE EXEMPT FROM THE INSP REQUIREMENTS OF THIS AD.  THERE SHOULD BE A (1) TIME INSP OF ALL CRANKSHAFTS STAMPED WITH "PID" TO DETERMINE ID CONDITION.
